# SDR 20001207SH007

- Difficulty date: November 27, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N65516
- Make and model: Cessna 172P
- Aircraft serial: 17275769
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105193
- Condition: Cracked
- Location: Engine
- Part time: 651 hours
- Component: Carburetor, Precision
- Component part number: MA45
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN FLOAT BOWL ON LOWER THROUGH-BOLT BOSS.  APPEARED TO BE A FORGING PROBLEM.  (X)
